# SDR MALA060600

- Difficulty date: August 24, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 17,935 hours, 19,595 cycles
- Engine: Ge CT79B
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LT ELEVATOR TRAILING EDGE GOUGE FROM TRIM TAB OB HINGE IAW EO NR S51031 WO 214335/3505.
